# SDR ASAA2023103145953

- Difficulty date: October 31, 2023
- Submitted: November 3, 2023
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 37,119 hours, 11,655 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 25810
- Condition: Faulty
- Location: Left Ecs Bay
- Part time: 27,147 hours, 8,409 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT PACK PACK LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. PERFORMED BITE CHECK ON THE LEFT PACK TEMP CONTROLLER PER FIM 21-62 TASK 801, FOUND FAULT 'TCV FOR THIS PACK' PER FIM 21-62 TASK 830. REMOVED AND REPLACED THE LEFT PACK TEMPERATURE CONTROL VALVE IAW AMM 21-51-10. OPS CHECK GOOD. OPS/BITE CHECK GOOD.
